Approximation by polynomials of functions in the class $H^r_p(\Gamma)$
Doklady Akademii Nauk, Tome 337 (1994) no. 2, pp. 165-167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_2_a4,
author = {S. M. Nikol'skii},
title = {Approximation by polynomials of functions in the class $H^r_p(\Gamma)$},
journal = {Doklady Akademii Nauk},
pages = {165--167},
year = {1994},
volume = {337},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_2_a4/}
}
S. M. Nikol'skii. Approximation by polynomials of functions in the class $H^r_p(\Gamma)$. Doklady Akademii Nauk, Tome 337 (1994) no. 2, pp. 165-167. http://geodesic.mathdoc.fr/item/DAN_1994_337_2_a4/